# SDR S8A2002F00001

- Difficulty date: April 9, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N266EB
- Make and model: Beech 200BEECH
- Aircraft serial: BB266
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: False Activation
- Location: Lt Engine
- Part time: 7,807 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED FOR RETURN TRIP HOME.  APPROX 80 MILES FROM DEPARTURE POINT ENGINE STARTED HAVING COMPRESSOR STALLS AND FLAMES COULD BE SEEN IN EXHAUST STACKS.  ENGINE WAS SHUT DOWN AND PROPELLER FEATHERED.  PRELIMINARY INVESTIGATION FIELD SERVICE REPRESENTATIVE SUGGESTED PROBABLE CAUSE TO BE ICE INGESTION.  THE IMPELLER HAD 25 PERCENT OF ONE BLADE MISSING AND SOME OTHER BLADES WERE ROLLED OVER IN THE DIRECTION OF ROTATION.  PILOT REPORTED THAT UPON DEPARTURE AND PASSING THROUGH 10, 000 FEET HE PUT FULL ICE PROTECTION ON.  AFTER SECURING ENGINE AND TURNING BACK TO DEPARTURE POINT LEFT ENGINE FIRE WARNING LIGHT CAME ON.  THIS WAS A FALSE INDICATION ATTRIBUTITED TO HEAVY MOISTURE BEING PRESENT DURING FLIGHT.
